Open Access
Translator Disclaimer
2003 Identification problems for integro-differential delay equations
Gabriella Di Blasio, Alfredo Lorenzi
Differential Integral Equations 16(11): 1385-1408 (2003).

Abstract

This paper is devoted to recovering a scalar time-dependent function in a source term in an integro-differential parabolic equation with delay. For such a problem existence and uniqueness results as well as continuous dependence upon the data are proved.

Citation

Download Citation

Gabriella Di Blasio. Alfredo Lorenzi. "Identification problems for integro-differential delay equations." Differential Integral Equations 16 (11) 1385 - 1408, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1074.35044
MathSciNet: MR2016688

Subjects:
Primary: 35R30
Secondary: 35K20 , 35R10

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.16 • No. 11 • 2003
Back to Top